Camarillo, Calif-based Green Pharmaceuticals Inc is voluntarily recalling lot 2373/21222 of SnoreStop NasoSpray, packaged in 0.3 fl oz (9ml) bottles to consumers. US Food and Drug Administration (FDA) testing found the product to contain microbial contamination identified as Providencia rettgeri.
This microorganism is rarely associated with human illness. But in immunocompromised patients, the use of the recalled product could potentially result in severe or life-threatening adverse events such as bacteremia/sepsis, pneumonia, invasive fungal rhinosinusitis, or disseminated fungal infection. In non-immunocompromised patients, the use of the recalled product may result in infectious complications that are expected to be less severe and more readily responsive to treatment. To date, Green Pharmaceuticals Inc has not received any reports of adverse events related to this recalled lot.
The product is used as a nasal spray to temporarily help stop or reduce symptoms of non-apneic snoring and is packaged in one single unit plastic bottle with a nasal pump as a delivery system. The affected SnoreStop NasoSpray lot include the following: 2372/21222 (2373 is printed on a sticker placed on the bottom of the bottle and 21222 is on a sticker placed on the outer packaging). The product can be identified by a clear transparent plastic box with the name SnoreStop NasoSpray. The product was distributed nationwide in health food stores and online.
Green Pharmaceuticals Inc is notifying its retailers and customers by email and is arranging for return and replacement of all recalled products. Consumers and retailers that have SnoreStop NasoSpray that is being recalled should stop using and return to place of purchase.
Consumers with questions regarding this recall can contact Green Pharmaceuticals Inc at 805-388- 0600 or firstname.lastname@example.org, Monday through Friday, 8 AM to 5 PM Pacific Standard Time. Consumers should contact their physician or healthcare provider if they have experienced any problems that may be related to taking or using this drug product.
Adverse reactions or quality problems experienced with the use of this product may be reported to the FDA’s MedWatch Adverse Event Reporting program.
This recall is being conducted with the knowledge of the FDA.